# SDR ASAA2023061743605

- Difficulty date: June 17, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,177 hours, 17,541 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 251A44304
- Condition: Faulty
- Location: Area Fwd Nlg Ww
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT ON CLIMBOUT. MAIN ELECTRIC TRIM WORKS FINE. AUTOPILOT TRIM DOES NOT WORK. GROUNDED - YES. REF MAINT MSG 22-11167, PERFORMED B737-800 FIM TASK 22-14 TASK 818 STAB TRIM CLUTCH WRAP PROBLEM, PERFORMED WIRING CHECK ON COLUM SWITCHING MODULE REF B737-800 WDM 22-13-11, FOUND NO CONTINUITY BTW CONNECTOR D10135C PIN K3 AND SERVO MOTOR D381 PIN 6, REMOVED AND REPLACED COLUM CUTOUT SWITCH, REF MM 27-41-51, COLUM CUTOUT SWITCH TEST SUCCESSFUL REF B737-800 AMM 27-41-00, PERFORMED BITE LIBRARY TEST GROUP NO, 60.32, SPEED/STAB TRIM, NO FAULT FOUND, REF AMM 22-11-00. PERFORMED FCC A AND B LRU REPLACEMENT TEST, ALL TEST PASS, PERFORMED DFCS LAND VERIFY TEST, ALL TEST PASS, REF AMM TASK 22-11-00-700-801. A/C CAT3 AUTOLAND OK.
